# SDR ASAA0280672

- Difficulty date: December 24, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 995791819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 20K CHECK, FLOOR PANEL CRACKED AT OUTBOARD SIDE FS 465-541.  REPLACED FLOOR PANEL PER SRM 51-70-5, 51-60-0 AND 53-24-0.  (M)
